# SDR 99ZZZX3094

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36233
- Make and model: Bbavia 7GCBC
- Aircraft serial: 54873
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5271
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W AD 98-05-04 INSPECTING WING SPARS FOR CRACKS, FOUND A CRACK ON THE RT FORWARD INBOARD SPAR ATTACH POINT.  THE CRACK PROTRUDED OUT FROM UNDERNEATH A PLYWOOD DOUBLER ABOUT 2 INCHES.  INSTALLED NEW WINGS WITH METAL SPARS FROM CHAMPION AIRCRAFT.
